Jump to content
Cloudskishawna

Cloudskishawna: 5 weeks on Remeron / mirtazapine

Recommended Posts

Sassenach

Hello Cloud

 

I am very short of time.

 

From tomorrow start taking only one quarter of a pill not a half.

It is very important you take it every day at the same time.

The intention is for you to take this dose for only a week and then stop altogether.

 

Will speak tommorow, if you are unsure leave a message on here and I will answer in the morning.

 

Sassenach

Edited by Sassenach
highlight

Share this post


Link to post
Cloudskishawna

Ok thanks I'll definitely tell you how it's going a I'll keep you updated 

Share this post


Link to post
Sassenach

Re your previous post.

This only safe way for you quit and you are nearly there.

Share this post


Link to post
Sassenach

Don't forget one quarter of a pill only from now on.

Share this post


Link to post
Cloudskishawna

Ok is quarter of the pill half of the half pil 

Share this post


Link to post
Sassenach

Yes that is correct 😀

Share this post


Link to post
Sassenach

Hello Cloud

 

Did you manage to cut the pill ok?

 

During the next few days you may well notice an increase in your symptoms.

This is not a return to problems but your brain reacting to the reduced dose.

If it happens and you feel isolated come on here and talk to one of us.

You are doing very well and provided you remember to take the pill everyday this week you will soon be off it.

If you difficulty remembering put an alarm on you phone, it is what I do.

Are you parents ok with what you are doing?

 

Sass

 

Share this post


Link to post
Cloudskishawna

Yes I was able to cut the pill in half and take a quarter of that 

But I was barely able to get some sleep what should I do about that 

Share this post


Link to post
Sassenach

What is stopping you sleeping?

Do you feel tired at bedtime?

Share this post


Link to post
Cloudskishawna

To much noise in my head and also I'm a night owl so I don't get sleepy until way later on at night 

Share this post


Link to post
Sassenach

How many hours a day do you sleep?

Do you exercise?

Do you use a computer or phone late at night?

Is your bedroom dark when you sleep?

Share this post


Link to post
Cloudskishawna

I work out sometimes 

I do use my phone alot at night 

My room is dark sometimes I have black out curtains in my room

Share this post


Link to post
Sassenach

Hi Cloud.

 

Did you remember your pill today?

How are you feeling?

How well did you sleep?

 

Sassenach

Share this post


Link to post
Cloudskishawna

Yes I took my pill  

But when I fall asleep it feels like it's a light sleep you think magnesium would help with that

Share this post


Link to post
Sassenach

How many hours do you sleep most days?

22 hours ago, Cloudskishawna said:

I work out sometimes 

I do use my phone alot at night 

My room is dark sometimes I have black out curtains in my room

Before you use a supplement try:

Tiring yourself during the day,

Switch phone off an hour before sleep, there really is an off switch:rolleyes:

Always use the blackout curtains.

 

Sassenach

Share this post


Link to post
Cloudskishawna

Ok I'm going to go for a walk probably going to go to bed around 10 or 11 I been going to bed around 2 or 3 am

Share this post


Link to post
Cloudskishawna

Can I start taking mirtazapine earlier 

Share this post


Link to post
Sassenach

What time have you been taking it Cloud?

Share this post


Link to post
Cloudskishawna

Like at 2am

Share this post


Link to post
Sassenach

Ok Cloud

 

Too big a time change.

You have only a few days to go before you are off these meds.

Better to keep same times and sleep when you feel you need it.

You can still switch off phone an hour before amd ensure your room is dark.

If you continue to have sleep issues we can discuss magnesium but you are young and presumably healthy.

If you have a reasonably good diet you should not need supplements.

Try and relax before bed and sleep well.

 

Sassenach

Share this post


Link to post
Cloudskishawna

Ok I'm going to change up my diet and probably go to a nautropath doctor for the time being 

Share this post


Link to post
Sassenach

Hi Cloud

 

Did you remember to take your meds?

How are you feeling?

How well did you sleep?

19 hours ago, Cloudskishawna said:

k I'm going to change up my diet and probably go to a nautropath doctor for the time being

Do you eat a lot of fast food?

Please do not let any doctor prescribe anything until we get you off these meds and stabilised.

If you are still having insomnia then magnesium may help but only once you drug free.

 

Sass

Share this post


Link to post
Rhiannon
20 hours ago, Cloudskishawna said:

Ok I'm going to change up my diet and probably go to a nautropath doctor for the time being 

Just something to be aware of, naturopath doctors are not any more aware about psych drug withdrawal than other kinds of doctors. I have gone a few times and they always poo-poohed what I told them about withdrawal and said I had, I don't remember, but like adrenal fatigue or whatever different things they can come up with, and suggested various supplements that cost lots of money. Since I had already lost 20 years of my life to psych drugs and withdrawal I was confident enough about what the problem was by then so I didn't buy into it. Anyway just be aware they may say all kinds of things, they are not really any more likely than any other doctor to have a clue about psych drug withdrawal. 

Share this post


Link to post
Cloudskishawna

I forgot today 

I feel tired a little bit I had a mental breakdown yesterday 

I guess I slept alright I had woken up a couple of times I think I woke up at 5am then went back to sleep and woke up around 12 

I eat alot of fast food 

Share this post


Link to post
Sassenach
26 minutes ago, Cloudskishawna said:

I had a mental breakdown yesterday

What happened Cloud?

What were the symptoms?

 

Sass

Share this post


Link to post
Cloudskishawna

 I was Just thinking about everything how all this tapering and withdrawal is I just wish I never took this pill I just want to live my life like how I use to I made a mistake on Wednesday to I had took the quarter pill but then also token the half to because I didn't fall asleep well at all that day I mess up and then I have music playing in my head nonstop and I think that has something to do with the cortisol because I had this issue before the pills but not to this extent 

I was just crying until I went to sleep that is what happened 

Share this post


Link to post
Cloudskishawna

I'm just messing up on everything right now I'm about to go take some pictures at a mountain place 

Share this post


Link to post
Sassenach

Hi Cloud

 

Take your quarter pill today please.

 

Did you get any good photos last night?

 

Sassenach

Share this post


Link to post
Cloudskishawna

I had got some good shots 

Share this post


Link to post
Sassenach

How are you feeling today?

Share this post


Link to post
Cloudskishawna

1 month 1 week on mirtazapine

 

So I just came to a conclusion that on Sept 10 is where I had been this medication for a month and now I'm really scared because I thought I was only on it for 2 weeks because I wasn't keeping track that was my mistake so now I'm wondering is if will I be able to heal from this and now I'm down to a quarter of this pill should I just restart

 

Edited by ChessieCat
added topic title

Share this post


Link to post
Cloudskishawna

I'm ok I actually got some sleep last night I have to tell you something well actually already posted it

Share this post


Link to post
Sassenach

Cloud

 

Please answer this question to help me respond to your question above.

 

What symptoms are you experiencing?

Share this post


Link to post
Cloudskishawna

The only symptoms I have right now are sometimes I feel a jerk when I about to fall asleep 

And muscle twitches 

Abnormal dreams I keep having a repeating dream of tornadoes and just being anxious for no reason 

And really bad head pressure 

 

Share this post


Link to post
Sassenach
33 minutes ago, Cloudskishawna said:

I'm wondering is if will I be able to heal from this and now I'm down to a quarter of this pill should I just restart

You will heal from this and no you should not restart, you will be off very soon.

 

Some of this is withdrawal but not all.

 

How long have you had trouble sleeping and anxiety?

 

Do you have medical cover?

 

Please answer the two quetions above.

 

Sass

 

 

Share this post


Link to post
Cloudskishawna

I been having trouble sleeping and anxiety from June 

I got everything medically cover every thing came back normal I had viatmin d levels check and it was low back in June 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...